# SDR ASAA2022122841303

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 65,979 hours, 26,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Incorrect
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LOCATOR EXIT SIGN AT R1 DOOR HAS INCORRECT LENS COVER. GROUNDED - YES.   R & R LENS COVER AT R1 DOOR. EMERGENCY LIGHTS OPS CHECK GOOD. IAW AMM 33-51-01-960-801.
